# SDR DALA2016091200153

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 41,647 hours, 5,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY CAPACITY TEST FAULTED 14WL.  REPLACED THE BATTERY PACK.
